MAUDE Adverse Event Report: ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Model Number ARTY
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 07/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: weight, bmi at the time of index procedure.The diagnosis and indication for the initial surgical procedure? what were current symptoms following the index surgical procedure? onset date? what are the patient comorbidities/concomitant medications? were any concomitant procedures performed? onset date/time of the pain from surgery? is there any specific activity that precipitated the pain or eased the pain? was medical intervention given for the pain management or inflammation? results? if reoperation was performed, please provide date and surgical findings was the device removed? if so, please date and details of the re-operation.What is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status?.
 
Event or Problem Description
It was reported that a patient underwent a surgery of laparoscopic total hysterectomy, bilateral adnexectomy, vaginal vaginosacral suspension, anterior and posterior vaginal wall repair on (b)(6) 2021 and the mesh was implanted.It was reported that the patient suffered from abdominal pain and lumbosacral referred pain after using the product.It was also reported that the patient experienced post-op inflammation.It was also reported that the patient was given symptomatic management and regular reexamination.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 01/20/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: the patient demographic info: weight, bmi at the time of index procedure.The diagnosis and indication for the initial surgical procedure? what were current symptoms following the index surgical procedure? onset date? what are the patient comorbidities/concomitant medications? were any concomitant procedures performed? onset date/time of the pain from surgery? is there any specific activity that precipitated the pain or eased the pain? was medical intervention given for the pain management or inflammation? results? if reoperation was performed, please provide date and surgical findings was the device removed? if so, please date and details of the re-operation.What is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status?.

Brand Name
ARTISYN Y-SHAPED MESH
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12605443
Report Number2210968-2021-09468
Device Sequence Number19839512
Product Code OTO
UDI-Device Identifier10705031218475
UDI-Public10705031218475
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberARTY
Device Catalogue NumberARTY
Device Lot NumberQMBCKKD0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer12/24/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale